# SDR CA140721018

- Difficulty date: July 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,270 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE TAKEOFF ROLL CREW EXPERIENCED A COMPRESSOR STALL ON THE NR 2 ENGINE AND CARRIED OUT A LOW SPEED RTO.  ON ARRIVING AT THE GATE AND CREW WERE INFORMED BY GROUND MAINTENANCE THAT THERE WAS VISIBLE DAMAGE TO THE NR 2 ENGINE.  NR 2 ENGINE REPLACED.
